# SDR FDEA202212202975

- Difficulty date: December 20, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 860 Rbl 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 860 RBL 64 CUSP CHORD CORRODED REPAIRED CREASE BEAM IAW B757 SRM 53-00-13-2R. ORIG SUBMISSION DATE: 12/20/2022
